# SDR 2020F00429

- Difficulty date: October 19, 2020
- Submitted: October 21, 2020
- Operation: General aviation
- Aircraft: N219PC
- Make and model: Pilats PC1245
- Aircraft serial: 219
- Aircraft time: 6,835 hours, 5,779 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 5322012290
- Part serial: NA
- Condition: Broken
- Location: Mlg
- Part time: 6,835 hours, 5,779 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE LANDING GEAR RETRACT/EXTEND ACTUATOR HORN BROKE OFF THE UPPER DRAG LINK ASSEMBLY, RENDERING THE NOSE LANDING GEAR INOPERATIONAL WITH REGARDS TO HYDRAULIC PRESSURE.  THIS LED TO AN UNCONTROLLED EXTENSION OF THE NOSE LANDING GEAR TO THE DOWN-AND-LOCKED POSITION.  THE PILOT REDUCED SPEED TO PUBLISHED LIMITATIONS, AND RETURNED TO BASE, EXTENDING THE MAIN GEAR WITHOUT INCIDENT AND CONTINUED TO PERFORM A STANDARD LANDING WITHOUT DECLARING EMERGENCY.  UPON VISUAL INSPECTION OF THE NOSE LANDING GEAR, THE LUG/HORN ON THE UPPER DRAG LINK WAS BROKEN OFF, AND STILL ATTACHED TO THE ACTUATOR.
